MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS COMM MODULE; ACCESSORIES, PUMP, INFUSION
Catalog Number 21-2131-25
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the communication module had ¿communication module intermittent connection" error with the pump.The event occurred at the hospital.Sample photo was provided for investigation.There was no reported patient involvement.Associated pump complaint was documented on (b)(4).
 
Additional Manufacturer Narrative
D4 - lot: potential- #: 19481649.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D4, lot#: updated.D9, date returned to mfg: 3/4/2026.H3 and h6 codes, updated.The suspected device was returned for evaluation.The device was visually inspected, and one communication module was inspected and found to be in good condition, with no visible damage or abnormalities noted.The communication module was tested with a known-good cadd device and the standard local network setup utility.The module did not display an ip address when attempting to connect.Lot history is with the manufacturer therefore manufacturing batch review could not be performed.

Brand Name
CADD SOLIS COMM MODULE
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22932109
Report Number3012307300-2025-10159
Device Sequence Number15742416
Product Code MRZ
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-25
Device Lot Number19481649
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown